brain-icon
Seizure due to meftal
My mother was having viral fever along with sore throat and cough,we were giving paracetamol,on third night temperature goes till 103 so doctor suggested Meftal 250 mg , on the forth day morning she was having severe stomach pain and excessive gas, and she has fainted and has seizure for few seconds 4-5 seconds, she never have seizure before in life, now she is fine and don't have fever just cough, doctor said it might be due to dehydration or reaction of meftal tablet, does its a matter of serious concern ? Pls suggest if any kind of test required or not ?
118 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there. I can understand your concern. As this question has been answered yesterday also and that too by many of our doctors. I feel its unlikely that meftal could be a cause of it. Just forget about it for now, sometimes high temperatures are known to cause these. If it repeats you can consult a neurologist and get his opinion. Best regards. Dr. Anil Kumar Jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amarpreet Singh Riar
General Physician 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹200 for 24 hrs

This is just one of those episodes, which you can forget and relax. it could have been a simple febrile seizure. but if their is any repeat, do consult a neurologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO